Author Details

Name: Francis, Bassono
Author Publications:
  • Vol 1, No 4 (2013) - Articles
    Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations
    Abstract    PDF
  • Vol 1, No 4 (2013) - Articles
    Application of Adomian decomposition method to solving some kinds of partial differential equations and system of partial differential equations
    Abstract    PDF
science

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.